# SDR AALA20030709

- Difficulty date: July 2, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Lack Of Lube
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SAN - FLT 736 - EN ROUTE SAN-DFW, IMMEDIATELY AFTER TAKEOFF CABIN BEGAN TO FILL UP WITH A BLUE HAZE/SMOKE.  RAN EMERGENCY PROCEDURES AND RETURNED TO SAN.  SMOKE FINALLY BEGAN TO DISSIPATE JUST PRIOR TO LANDING.  SERVICED ACMS TO PROPER LEVEL.  ACCOMPLISHED PACK BURN PER MM.  NO SMOKE IN CABIN DURING PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
